update - bad stuff i'm afraid

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SadBoy
New Member


Date Joined Aug 2006
Total Posts : 9
   Posted 9/8/2006 4:14 PM (GMT -7)   
when i stopped the olanzapin my mood did improve slightly but on the second night i got about 3 hours sleep with awful palpitations.  it went on like that for nearly a week then i went back on it.  i still can't sleep properly.  the doctor prescribed me temazepam and i took it last night and came close to suicide.  i woke up after three hours absolutely wide awake in a severe state of panic, came downstairs on the sofa so as not to disturb my gf who had just come in and it was such an ordeal after months of ordeal i paced back and forth to the med cabinet, i was seriously going to take everything in it.  and i own swords and i held one against my heart and i really felt like just doing myself in.  i have really bad akasthisia.  i walked into town at 200 miles an hour spending money i don't have - i'm not high just incredibly anxious.  i had really bad tremors.  i've been on the phone all day long trying to get myself admitted into hospital - which would mean losing my gf and my career - but they wouldn't admit me.  they told me to take a diazepam which i did and it calmed me down a bit, then olanzapin about 11pm which i did which has only slightly calmed me but not made me drowsy.  they said take temazepam about 1am.  i just feel the same thing is going to happen tonight and i'm terrified.  they said they're going to ring back in the morning.
 
i wouldn't recommend olanzapin.  i'm having really bad TD symptoms with the second bout now of tonsilitis and i'm a singer with work pending.

rosamptx
Regular Member


Date Joined Jul 2006
Total Posts : 26
   Posted 9/8/2006 4:35 PM (GMT -7)   
Sadboy,
 
First off - tell you gf what you are going through. 
 
Secondly - if you wake up feeling the same way you call 911 (here) or an ambulance, not the hospital.  You tell them that you are having suicidal thoughts and have a plan.  Thinking of taking all the meds at one time or stabbing yourself in the heart with a sword are both plans.
 
Remember, right now you are not thinking clearly and you are not in control of your feelings.  Coming off all the medications at once can cause withdrawals and cause lots of mixed feelings mostly paranoia and anxiety.
 
If your girlfriend leaves you, she probably would have eventually, if she loves you she will help you, but you have to be honest with her.  If she has no clue, she will feel worthless and leave.
 
If you loose the job, there will be others.
 
If you end it all - there will be no more love, no more gf, no more jobs, no more laugther, no more sunshine, nothing.
 
I know what you are going through, I too, have wanted to end it all, however, "all" was the disease and the symptoms - not life.
 
Please reach out and talk to someone.
 
 

wmnak
Veteran Member


Date Joined Jul 2006
Total Posts : 1123
   Posted 9/8/2006 4:50 PM (GMT -7)   
i agree with rosie.  it sounds a lot like withdrawl symptoms and/or a reaction to what you were on.  also agree about th g/f.  my wife has stuck by me through all of the bad that chroic pain and bp have to offer.  we still have fun, but i owe most of this to her.  i hope your g/f is half the person my wife is.
 
suicide is not to be taken lightly.  i have tried several times in my life because of depression and it ain't funn at all.  the last time i tried was about 6 yrs ago.  a pmdoc muffed an epidural steroid injection and i was in unbearable pain.  i just couldn't take the pain.  i laid all of my pain meds out and started taking them a bottle at a time.  fortunately, my wife stopped me before i got too far.  suicide is usually a permanent solution to a temporary problem.  in my experience, that's spot on.
 
have you arranged to see your pdoc?  you should tell him/her that you must see them for an emergency.  if necessary, the pdoc can arrange inpatient therapy immediately.
 
my heart goes out to you.  been there.  not a nice place to be.
 
warren

lazy
Regular Member


Date Joined May 2006
Total Posts : 241
   Posted 9/8/2006 5:02 PM (GMT -7)   
Dear SadBoy..please take the advice you have been given.  You don't have to feel like its right..just trust that everyone has your best interest in their hearts.  I too have been down the suicidal gesture road..I took a whole bottle of ativan intentionally.  The pain it caused my family and myself was not worth it. Usually when someone is having meds adjusted it is done inpatient, so if you continue to feel this badly call 911 and let professionals help you...Luv and Luck...Lazy

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 9/8/2006 6:42 PM (GMT -7)   
SadBoy
I went through the akasthisia badly on Abilify. I know how horrifying this can be. Please if you do have this reccur tonight, (and try not to expect to, it can be a self-fulfilling prophecy,) please contact:
National Suicide Hotline
1-800-SUICIDE (1-800-784-2433)
They will route you to a crisis center. They can help get you through the night and perhaps admitted if thats what you desire.
As for your girlfriend, I think maybe in your panic, you're expecting the worst, and that she cares for you and will stand by you come what will. If you truly lose her because you've sought out help, you never had her in the first place hon.
I will be on and off HW until midnight or 1am CST. You can post here or click on my user name and that will take you to my profile, my e-mail is listed there and I will respond. Hang in there, we'll help you all we can, but get hold of that pdoc again as well. Something has to be done, you can't go on like this. I know you're miserable. Just hang on, tomorrow could be the day it all turns around.
Thinking of you
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
You just have to accept that some days you're the pigeon, and some days you're the statue. 
 


CounterClockwise
Veteran Member


Date Joined Jul 2006
Total Posts : 1529
   Posted 9/9/2006 4:13 AM (GMT -7)   
Hi Sadboy,

Sounds like you and I both had a really horrible night last night, but, whereas I just had the thoughts, as Rosa said, you had the plans. Do take in the advice these folks have already given you -- they've hit the mark.

On the matter of your gf, I wholeheartedly agree with Rosa and Ellie -- these are very wise women who know what they're saying -- and they are absolutely right that you are probably being influenced by your panic on this score at the moment -- so it's good to have people here who can help you see straight until you're back able to do that for yourself (which I know you will be).

Do call your pdoc. -- Some people do have bad reactions to some meds and it sounds like that's what you're having. Try to remember the distinction between how you feel in yourself and how one of your meds is making you feel. That med can be changed and you will get relief from the feelings -- but your doc has to know to help you with this.

Take care Sadboy. You are in my thoughts.

Rosie x
********************

People are not like fish: they do not work well battered.

When I'm not in my right mind, my left mind gets pretty crowded...

********************

 
Co-Moderator, Bipolar Forum


rosamptx
Regular Member


Date Joined Jul 2006
Total Posts : 26
   Posted 9/10/2006 7:20 AM (GMT -7)   
Sadboy,
 
I have been thinking of you and wondering how you're doing.  Please update soon so that we all know that you are okay.
 
Rosa
Rosa
 
Today's problems will tomorrow be in the past.  One day at at time.


CapninHapnin
Regular Member


Date Joined Sep 2006
Total Posts : 285
   Posted 9/16/2006 6:17 AM (GMT -7)   
Hey Sad

What you been up to? How you been? Let us hear from you!

Cap
I want "I wish I had one more day to spend at the office" on my tombstone.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 10:59 AM (GMT -7)
There are a total of 2,733,555 posts in 301,133 threads.
View Active Threads


Who's Online
This forum has 151270 registered members. Please welcome our newest member, marciac12.
343 Guest(s), 14 Registered Member(s) are currently online.  Details
marciac12, Scaredy Cat, mpost, Mad Martha, jabele, KatieBwithUC, pmm73, WORLD HEALING, Bobby Mac, ks1905, NCOBJIM, peanut307, Blu's Mama, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer